MENU

You are here

Dirac operators on all Podles quantum spheres

TitleDirac operators on all Podles quantum spheres
Publication TypeJournal Article
Year of Publication2007
AuthorsD\'Andrea, F, Dabrowski, L, Landi, G, Wagner, E
JournalJ. Noncomm. Geom. 1 (2007) 213-239
Abstract

We construct spectral triples on all Podles quantum spheres. These noncommutative geometries are equivariant for a left action of $U_q(su(2))$ and are regular, even and of metric dimension 2. They are all isospectral to the undeformed round geometry of the 2-sphere. There is also an equivariant real structure for which both the commutant property and the first order condition for the Dirac operators are valid up to infinitesimals of arbitrary order.

URLhttp://hdl.handle.net/1963/2177
DOI10.4171/JNCG/5

Sign in